| Catalog Number |
309571 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that bd¿ syringes with precisionglide needle & luer-lok tip cracked causing the medicine to spill out onto the floor.No serious injury or medical intervention was reported.Verbatim: "material no.: 309571 batch no.: 8334805.It was reported the syringes cracked causing the medicine to spill out onto the floor.Per manufacturer notice: office manager said they use these syringes all the time and this most recent time on three different patients they were performing b12 shots when the syringes would crack resulting in the medicine spilling out onto the floor and not being injected into patient.All patients are fine and no medical attention required.This happened within the last few weeks.All from the same lot number.".
Additional Manufacturer Narrative
H.6.Investigation: 40 sealed packaged 3ml syringes with needles were received, confirmed to be from batch #8334805 (p/n 309571).All samples were visually evaluated for the reported defect.No cracked barrels or other defects were found in the returned samples.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
Event or Problem Description